A 42-year-old member asked:
I sent in a question earlier about being on levoxyl 200mcg. extreme tiredness and foggy head. also taking verapamil 80mg bid for side effects for verapamil that are serious are extreme fatigue and lack of energy. could it be this or something else. theses
1 doctor answer • 1 doctor weighed in
Dr. Mary Engravanswered
Emergency Medicine 33 years experience
Extreme : Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions. Please be sure your thyroid levels have been checked recently. You may need other blood tests including to be sure you are not anemic. Please be sure that your blood pressure is running normally. Your doctor will want to know about these symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.